# SDR AALA20120429002

- Difficulty date: April 29, 2012
- Submitted: April 30, 2012
- Operation: Air carrier
- Aircraft: N381AN
- Make and model: Boeing 767323
- Aircraft serial: 25450
- Aircraft time: 78,312 hours, 12,425 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Malfunctioned
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

CREW REPORTED SMELL OF BURNING FROM COFFEE MAKER 7.  CREW DEACTIVATED COFFEE MAKER BY PULLING CIRCUIT BREAKER.  ODOR CLEARED.  INSPECTED AREA BEHIND COFFEE MAKER.  NO EVIDENCE OF BURNING OR ARCING.  DEFERRED COFFEE MAKER 7 PER NEF 25-32A AUTH 4-1312NEF-C.
